kappa state solutions of the Dirac equation for the Eckart potential with pseudospin and spin symmetry


Soylu A., Bayrak O., Boztosun I.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.41, no.6, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1088/1751-8113/41/6/065308
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

For any spin-orbit coupling term kappa, the analytical solutions of the Dirac equation for the Eckart potential are presented by using the asymptotic iteration method within the framework of the spin and pseudospin symmetry concept. The energy eigenvalues are obtained in the closed form by applying an approximation to the spin-orbit coupling potential.